# SDR ASOA201000159

- Difficulty date: January 15, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,382 hours, 16,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT ANGLE 2 IN OTBD OF ALTERNATE EXTENSION PULLEY BRACKET HAS A CRACK APPROX 1 INCH LONG.  C/W EC/TC REO 601R-53-11-171 & MET ALL REQUIREMENTS OF REO 601R-53-11-171.
